# SDR CA070226008

- Difficulty date: February 26, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,124 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43D50
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 2151003268
- Condition: Cracked
- Location: Rt Wing
- Part time: 4,124 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AD CF92-26R1, A CRACK WAS DETECTED ON THE RT REAR LOWER SPAR CAP JUST OB OF RBL 51.00.  WORK COMMENCED ON REPAIR IAW THE MFG SPEC. UPON REMOVAL OF REINFORCING STRIP (P/N 215-10032-76) AN ADDITIONAL CRACK WAS FOUND ON THE LOWER SPAR CAP AT RBL 49.50. FOLLOWING REMOVAL OF THE DAMAGED SPAR CAP AN ADDITIONAL CRACK WAS NOTICED ON THE WING SPAR WEB (P/N 215-10032-242) AT RBL 50.00 THAT EXTENDED FROM THE SECOND LOWER, WING TO FUSELAGE PICK UP ANGLE FASTENER HOLE THROUGH TO THE LOWER FASTENER HOLE AND OUT THE EDGE OF THE WEB. THESE CRACKS ARE BOTH LOCATED OUTSIDE OF THE DESIGNATED INSPECTION AREA. (TC NR 20070226008)
